Home / Headaches: causes, differential diagnosis, therapy, prevention / As Ibuprofen helps with the headaches?

As Ibuprofen helps with the headaches?

Б.в

One of the most common tools is Ibuprofen for headaches. The majority of the population suffers from headaches. Mostly people resort to pain pills.

Symptoms headache

General information about the drug

Ibuprofen is considered a nonsteroidal anti-inflammatory agent, has antipyretic and analgesic effect. After taking the pill after a minute, the dissolution occurs in the stomach. 5 – absorption in the intestine and the stomach wall. And after 10 minutes starts anti-inflammatory and pain subsides.

Ibuprofen, can be attributed to the group of effective and safe drugs. He also has a good tolerance by the organism. It has many analogues and formulations, which were preferred by many people all over the world. Once in the body, the tablet inhibits the activity of the enzyme cyclooxygenase, that is, inhibits the formation of inflammation. Pain subsides and completely disappears. This is considered the main enzyme in the metabolism process. Ibuprofen tablets contain no preservatives. Their composition is sucrose.

Among the many analogues of ibuprofen main:

  1. Classic, it contains 200 ml of Ibuprofen. At weak and moderate pain recommended exactly this medication.
  2. Express, it works much faster than classic, it is used for severe headaches.
  3. Forte contains a double dose of Ibuprofen, it is recommended in the treatment of migraine.

Ibuprofen in the treatment of various forms of headache

How to take the medicine?

Before you start taking any pills, you need to carefully read the instructions.

This medication need to drink after eating. Pill combination with a small amount of water. Take 1 tablet 3 times a day.

Cases where we can't take Ibuprofen:

  1. diseases of the gastrointestinal tract, heart failure and diseases of the kidney, as well as children under 6 years.
  2. Invalid new blister packaging.
  3. If you have allergic reactions to some components of Ibuprofen
  4. Pregnancy in the last term.
  5. do Not exceed the allowable dose, taking the pills over 3 days to discuss with the doctor;
  6. you Need to know that the combination of alcohol and Ibuprofen can lead to impaired liver function.
  7. effect on the nervous system – the emergence of dizziness, impaired vision and sleep.
  8. On the digestive system – the presence of nausea, vomiting, diarrhea, possible lesions of the gastrointestinal tract with prolonged use may be a violation of the liver.
  9. acts on the circulatory system – long application may be anemia.
  10. With long-term use may be a violation of the kidney.
  11. allergic reactions.

Diarrhea is a side effect of Ibuprofen

A Bit of history.

The Drug was released in 1962. His first name Brufen. Synthesized it, John Nicholson and Stuart Adams. It has been used in the treatment of rheumatoid arthritis. And in 1974 in the United States of America it has been used as an antipyretic and pain reliever under the name motrin. During these years he was sold by prescription only. And in 1983 in the UK it began selling without a prescription. In 1985, the company that produced this drug, won the Queens award for technological advances. Now Ibuprofen is used in more than 120 countries.

Interaction with other drugs

Ibuprofen is not recommended in conjunction with acetylsalicylic acid and other drugs in this group, as it reduces antiagregatnoe and anti-inflammatory action of aspirin. If you take Ibuprofen and thrombolytic drugs, there is a risk of open bleeding. And the reception of serotonin with Ibuprofen can affect the development of bleeding in the gastrointestinal tract.

Advantage of Nurofen

Placebo-controlled studies have shown that Ibuprofen is effective in combating different types of headaches. After using the first tablet already you can feel the result. Another advantage is the rapid removal of drug from the body, thus it does not form toxic metabolites. Analgesic effect is more than 6 hours. The number of side effects Ibuprofen also proved better than other drugs.

Combination of Ibuprofen

Ibuprofen and Paracetamol – Ibuclin, Brestan, Next – is a powerful analgesic and antipyretic. Their reception should start only when headaches can not be removed with a simple Ibuprofen. Brusten and Ibuclin take 1 tablet before meals, but you can after, but not earlier than 2 hours and not more than 4 times a day. Next is drunk after meals 1 tablet 3 times a day.

Ibuprofen, Pitofenon and Fenpiverinia bromide – NAVIGON. Isantispasmodic and anesthetic. Used for headaches caused by spasms of blood vessels. His appointment must be an hour before meals or 3 hours after. Take 1 tablet no more than 3 a day.

Name of drugs with active ingredient ibuprofen:

  1. Buran, Ibufen, MiG, Nurofen, Nurofen Ultracap, Nurofen Express, Nurofen Faspic.
  2. Ibuclin eliminates pain syndrome in children.

Released drug Ibuclin designed for children from birth. It relieves not only headaches, but also effective in the treatment of otitis media and tonsillitis.

Ibuprofen is an effective and safe analgesic not only in pain relief, but in exchange treatment of chronic pain. It cures headaches of different origin: for colds and flu, hangover, psychogenic cephalalgia, Azusa and combined headaches, migraine and cervicogenic. Its additional advantage is that it is available in several dosage forms.